# SDR SWAA2021031851346

- Difficulty date: February 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727E TO BS767 RBL21.80 AND WL155.5 AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727E TO BS 767 RBL 21.80 AND WL 155.5 CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING # 146A7500 REV P/N BAC 1496-377 BATCH 213573 REPLACED DUE TO NOT FOUND ALLOWABLE DAMAGE
